Wilhelm Meyer-Lübke i 'Das Katalanische': introducció i traducció / Guillem Calaforra i Castellano (Hg.): Barcelona, 1998




Author(s): Radatz, Hans-Ingo  
Title of the Journal: Zeitschrift für Katalanistik
ISSN: 0932-2221
Publisher Information: Freiburg
Year of publication: 1999
Volume: 12
Pages: 177-180
Language(s): German
Peer Reviewed: Ja
International Distribution: Ja
Open Access Journal: Ja
Document Type: Review
URI: https://fis.uni-bamberg.de/handle/uniba/51928
Release Date: 4. November 2021